I’ve been on generic finasteride 0.5mg for 6 weeks now and have experienced a week of low libido which went away within the first few weeks. I have not experienced any noticeable amount shedding so far. I’ve been considering upping the dose to 1mg. If I were, will I experience a shed within the next 3 months as if I were only just starting the medication or would it continue alongside the last 6 weeks of 0.5mg? Will there be a noticeable effect? The only reason I am taking 0.5 is for financial reasons, so if it’s best to stay on that then I might do so.
I doubt that you will experience shedding at the 1 mg dose considering that you are on it now. The libido is another story. If you should see an impact on libido on the 1 mg dose, go back to the half dose as it is 80% as effective. A recent study shows that there is far less sexual side effects than the public believes, see here: https://baldingblog.com/new-report-that-finasteride-does-not-cause-sexual-side-effects/